# SDR SWAA2020062995695

- Difficulty date: June 24, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 63,879 hours, 37,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK THE AFT FLAP ON THE R1 DOOR SLIDE,  REPORTED BY F/A,  REPOSITIONED FLAP COVER ON AFT R1 SLIDE IAW MT 725-61-06
